18 Endeavor, Suite 200, Irvine, CA

Why do I have discoloration? Should I remove the filler or have more injected to correct my eye hollows?

A patient asked 2 years ago

Recently I had two vials ( 1 for under each eye) of Restylane silk Here are the problems: 1.) Extreme swelling even after 3 weeks post injection. 2.) Filler appears that it has dropped right under my eye hollow giving an appearance of eye bags. 3.) discoloration similar to the Tyndall effect ( although I know that this product should not do this). 4.) It’s only been 2 months and it looks like the product has dissipated already.

[kkstarratings force="false" valign="bottom" align="left"]
1 Answers
Dr. Elham Jafari answered 2 years ago

Discoloration Following Filler under Eyes

 
Hi and thank you for your question! You do have several concerns and since it has been past the 2-week period since the injection, you need to do a follow up with your injector and ask for a detailed comparison of current pictures with those obtained before doing the injections to be able to spot the issues objectively. Just a note that while the risk of development of Tyndall effect might be lower with certain types of fillers, in theory any kinds of hyaluronic acid filler (including Restylane Silk) can cause Tyndall effect when placed superficially under the skin as it scatters the light, giving away the bluish tone. The treatment is relatively simple with injection of enzyme to dissolve a bit of the filler. I hope it helps and good luck!

[divider height="30" style="default" line="default" themecolor="1"]
IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
[kkstarratings force="false" valign="bottom" align="left"]